hello I started taking this about a week ago and feel great on it energy it through the roof. don't take naps anymore but the only thing that is bothersome is that when I eat the roof of my mouth cramps almost intolerable to eat does this happen to anyone else?
tbodine0814; Sounds like it really could be the medication but it is very rare and caused by very dry mouth etc; if it is too much to deal with you should check with your doctor. Good luck to you hope it works out and you get to feeling better.
This is happening to me too, the exact same thing! What did you find out? Im on day 2 of phentermine
The exact same thing happens to me when I take it!! It hurts so bad I can’t eat while taking it, so I have opted to stop it altogether.
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.